# SDR SIMA20170814011

- Difficulty date: August 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,777 hours, 28,855 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Serviced Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD SEAL REST CORRODED.  REMOVED CORROSION IAW  SRM 51-10-03
